| Model Number |
11500A |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/20/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was learned through implant patient registry that a 23mm 11500a aortic valve was explanted after an implant duration of 4 years and 11 months due to unknown reason.The valve was replaced with a 23mm 11060a valved conduit.
Additional Manufacturer Narrative
H10: additional manufacturer narrative: the investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.